Constant Breakouts, Please Help

A discussion area for all other topics. When you start a thread, please make the topic clear in the subject. You may prefer to start a thread in the "blog posts" forum (above) -- and refer to my blog title about that topic.
kmbriglia
Posts: 7
Joined: Mon Jan 10, 2022 12:51 pm

Constant Breakouts, Please Help

Post by kmbriglia »

Hi there,
I have had constant breakouts for over a year. They never go away. My bloodwork says my hormones are doing well. At the very least my testosterone was a little on the lower end. I got my period back Jan 2023 after almost 2 years without it and they are “regular/normal”. I had breakouts all during the time without cycles and thought they would stop now that I’ve recovered but still I suffer to no avail. I’ve tried an exhaustive list of things. I used Manuka honey for a long while which used to help a lot but now it feels like a waste of money. I exercise, I eat really well, I have good hygiene. What gives?! I’m so sick of this. It’s like nothing I do is good enough. 😔
sgibeaut
Posts: 1
Joined: Wed May 22, 2024 6:44 pm

Re: Constant Breakouts, Please Help

Post by sgibeaut »

This might be a stretch as to why this is happening to you but just in case it helps… I was experiencing awful cystic acne all over my chin and lower face and I happened to read that very high doses of Vit B can do this. I had been taking a high dose (sometimes I read things and think I should follow the protocol and kick myself later!). Anyway I stopped the Vit B which took about 2 months to leave my body and the acne stopped. Who knew?!
Good luck - I really hope you get to the bottom of it because it’s not fun to deal with.
kmbriglia
Posts: 7
Joined: Mon Jan 10, 2022 12:51 pm

Re: Constant Breakouts, Please Help

Post by kmbriglia »

sgibeaut wrote: Wed May 22, 2024 6:49 pm This might be a stretch as to why this is happening to you but just in case it helps… I was experiencing awful cystic acne all over my chin and lower face and I happened to read that very high doses of Vit B can do this. I had been taking a high dose (sometimes I read things and think I should follow the protocol and kick myself later!). Anyway I stopped the Vit B which took about 2 months to leave my body and the acne stopped. Who knew?!
Good luck - I really hope you get to the bottom of it because it’s not fun to deal with.
Thanks @sgibeaut! I don't take any supplements at present outside of some whey protein at times b/c I'm a runner and sometimes I need it. So I don't think that could be my issue. I honestly think it's my gut but I'm having a hard time finding someone who can help me solve my gut issues. :(
Post Reply

Who is online

Users browsing this forum: No registered users and 0 guests